| Catalog Number |
309605 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd syringe 10ml ll tip bulk convenience pak had foreign matter.The following information was provided by the initial reporter: material #:309605 batch#: unknown (potential lot provided 4297537, 4354977) it was reported by a customer that the defective plunger, foreign particulate, syringe markings and deformed syringe fluid in cap.Verbatim: rcc received a complaint via email.During visual inspection of lot #20250909-1e80e2 the following were found, all units are available for return.Two lot #s was used and it is unknown which belongs to the complaints.Syringe plunger - 3.Foreign particulate - 1.Syringe markings - 1.Deformed syringe fluid in cap- 3.(b)(6) 2025.(b)(4).Sterile syringe tray 10ml.302995 expiry 9/30/209 and 11-30-2029.Lot # 4297537, 4354977.Syringe plunger = 3.(b)(6) 2025.(b)(4).Sterile syringe tray 10ml.302995 expiry 9/30/209 and 11-30-2029.(b)(6).Foreign particulate = 1.(b)(6) 2025.(b)(4).Sterile syringe tray 10ml.302995 expiry 9/30/209 and 11-30-2029.(b)(6).Syringe markings = 1.(b)(6) 2025.(b)(4).Sterile syringe tray 10ml.302995 expiry 9/30/209 and 11-30-2029.(b)(6).All units are available for return.Two lot #s was used and it is unknown which belongs to the complaints.
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Eight samples of 10 ml ll syringes (part number 309605) were evaluated, revealing two main issues: one bag contained a syringe with approximately 50% of the scale markings missing, and another bag with three syringes had visibly distorted stoppers.A third bag appeared defect-free, though an unused sample from the same batch is recommended for further review.One sample from a fourth bag was excluded due to contamination.Fourier transform infrared spectroscopy (ftir) analysis confirmed silicone material but could not determine whether the quantity was normal or excessive due to contamination.The missing print defect is likely related to the marking process, while the distorted stopper defect is associated with the assembly process.Furthermore, a device history record review was completed for the provided lot numbers 4297537 and 4354977.The review showed no rejected inspections or quality issues during production that could have contributed to the reported defects.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly.Our business team regularly reviews the collected data to identify emerging trends.
Event or Problem Description
No additional information was provided.